# SDR REXA2022100502197

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707111
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WEB IS CORRODED IN MULTIPLE AREAS	INSTALLED NEW AFT WEB IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01 P/N: 601R317071-11.
